MAUDE Adverse Event Report: ARTHREX, INC. VOLAR DISTAL RAD PLT TI STD RT 5H; BONE FIXATION PLATE

ARTHREX, INC. VOLAR DISTAL RAD PLT TI STD RT 5H; BONE FIXATION PLATE
Model Number VOLAR DISTAL RAD PLT TI STD RT 5H
Medical Device Problem Codes Positioning Failure (1158); Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 3/25/2025, it was reported by a sales representative via email that a val screw advance straight through an ar-8916vsr-05 volar distal radius plate.The screw was removed, and another 2.4 val screw was inserted, but the same thing happened.This was discovered during a distal radius fracture procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information was received on 4/18/2025: nothing broke inside the patient.The case was successfully completed with a new plate and screws.However, the procedure was delayed by approximately forty-five minutes, requiring the administration of additional anesthesia.Additional information was requested on 5/6/2025.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.

Brand Name
VOLAR DISTAL RAD PLT TI STD RT 5H
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21875101
Report Number1220246-2025-01606
Device Sequence Number15428676
Product Code HRS
UDI-Device Identifier00888867131156
UDI-Public(01)00888867131156(11)240123(10)15132169
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVOLAR DISTAL RAD PLT TI STD RT 5H
Device Catalogue NumberAR-8916VSR-05
Device Lot Number15132169
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown